Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen Legs not Feet
Mar 28, 2006

My legs are painful and burning. I am on Efivarenz, Stavudine, Lamuvidine and Pubac.

I use to have big legs but now in the mornings they are very small and during the day they are swollen, painful and burning. They become worse when I wear half socks.They are the same even if I am wearing a flat shoe, comfotable shoe or even high heal shoe. I dont know what is wrong with me as this is frustrating me and its lowering my cd 4 count. Please help

Response from Dr. Henry

I would be concerned that you may be having some nerve problems related to either the stavudine or HIV. Other possible issue might be liver, kidney, or heart problems. Poor nutrition or pressure on lymph or venous drainage can cause some problems like that so a careful history and physical examination can sometimes sort out what is likely causing your problem. I would discuss with your HIV specialist and request any necessary consultation/additional testing. KH



Previous
Resistance to Meds
Next
Is it true about these drugs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement